PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Corrigendum to “Surjectivity of partial differential operators on ultradistributions of Beurling type in two dimensions” (Studia Math. 201 (2010), 87–102)

Volume 253 / 2020

Thomas Kalmes Studia Mathematica 253 (2020), 215-218 MSC: Primary 35E10, 46F05, 46F10. DOI: 10.4064/sm200129-24-2 Published online: 3 March 2020

Abstract

As was pointed out by G. Hoepfner and D. Jornet, the proof of Lemma 3.3 in the paper of the title is incorrect. Nevertheless, the statement of the lemma holds true, as is shown in the present corrigendum.

Authors

  • Thomas KalmesFaculty of Mathematics
    Technische Universität Chemnitz
    09107 Chemnitz, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image